# SDR AWXA0000197

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 39,712 hours, 28,575 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498139
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT FUSELAGE INTERIOR FS 500C-500D STR 15R CRACKED AT WING LIGHT HOUSING (FWD SIDE).  REMOVED DAMAGED STRINGER IAW 737 SRM 53-00-03, FABRICATED REPAIR PARTS IAW 737 SRM 53-00-03, INSTALLED REPAIR PARTS IAW 737 SRM 53-00-03 AND SRM 51-40-02, MAT USED (7075T6 .040 QQA 250/13).
